# SDR AALA20170302008

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 86,270 hours, 46,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE FORWARD CABIN FAILED TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 33-50-01. OPERATIONAL CHECK GOOD.
